Linear complexity of the Naor-Reingold pseudo-random function

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

An exponential lower bound on the linear complexity of the pseudo-random function is investigated. This bound is an improvement of the lower bound on the linear complexity of this function from the Griffin-Shparlinski theory.

Original languageEnglish
Pages (from-to)95-99
Number of pages5
JournalInformation Processing Letters
Volume76
Issue number3
DOIs
Publication statusPublished - 15 Dec 2000

Fingerprint Dive into the research topics of 'Linear complexity of the Naor-Reingold pseudo-random function'. Together they form a unique fingerprint.

Cite this